It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





To Nancy

To Nancy

[ Back to Messages ]

Message

Posted by Tina on August 16, 2000 at 11:51:33:

In Reply to: tina posted by nancy on August 16, 2000 at 08:53:38:

: I did get to see my pschy. and see didn't really know why I was getting the headaches, but of course I thought it was too much effexor. I have been slowly decreasing it for the last week I am done to 11/2 and the headaches have gone away. I think I was getting too much. I still have swelling in my face etc,, I don't think I will stay on these meds...The cytomel I've been cutting into 1/4s and dosing 4 times a day for now.. so it doesn't come on too strong with the effexor.. Thanks for being there and encouraging me to get tough. I will be seeing a new psch.. next week for a second opinion. I'll keep you posted nancy.

Hi Nancy,

So very great to hear from you and better yet that you are licking this problem! YAHOO!!! Please, let me know how it goes with the 2nd opinion. Hopefully she/he will believe in treating the TD instead of just treating "one of it's symptoms" .

Perhaps the new one will let you try a compounded time release T3 or Armour? BTW..the natural thyroids are much cheaper than the Snythetics. Hope I'm not breaking any rules of the forum by saying so?

Please Keep in touch and if you have time come back and help other that come here looking for answers. Sincerely, Tina



Follow Ups




All times are GMT -7. The time now is 06:15 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!